MMN-2491

Partially solved differential systems with two-point non-linear boundary conditions

  • A. Rontó, Institute of Mathematics, Academy of Sciences of Czech Republic, Zizkova 22, Cz-616 62, brno, Czech Republic, ronto@math.cas.cz
  • M. Rontó, Institute of Mathematics, University of Miskolc, 3515, Miskolc-Egyetemváros, matronto@uni-miskolc.hu
  • I. Varga, Mathematical Faculty of Uzhhorod National University, 14 Universitetska St., 88000, Uzhhorod, Ukraine, iana.varga@uzhnu.edu.ua

Abstract

We suggest a new constructive approach for the solvability analysis and approximate solution of certain types of partially solved Lipschitzian differential systems with two-point non-linear boundary conditions. The practical application of the suggested technique is shown on a numerical example.


Vol. 18 (2017), No. 2, pp. 1001-1014
DOI: 10.18514/MMN.2017.2491


Download: MMN-2491